Diabetes Information Form

advertisement
DIABETES INFORMATION FORM
Student’s Name: ____________________________
What type of diabetes was your child diagnosed with?
Grade: ________
Type 1 ___ Type 2 _____
Age your child was diagnosed with diabetes? ____________
What symptoms did your child have when diagnosed? _______________________
Medications child takes at home, including insulin type:
Name of Medication/Insulin
Method Given
Dose
Frequency
______________________
___________
___________
____________
______________________
___________
___________
____________
Basal Rate for Insulin Pump if used during school: ___________
Normal range of blood sugar for your child: From __________ to _____________
How often does your child check his/her blood sugar? ________________________
Name of endocrinologist: ________________________ Phone: ________________
When was the last time your child saw the endocrinologist? ___________________
Last HgbA1C Level: _____________
Last hospitalization/ER visit: _____________ Reason? _______________________
Allergies? ___________________
Following a LOW BLOOD SUGAR incident, has your child ever received:
Glucagon ______ Glucose Tablets/Gel __________ Other____________
Please circle symptoms your child has with low blood sugar:
Hungry
Confused
Shaky
Sweaty
Unable to concentrate
Weak
Dizzy
Irritable
Sleepy
Poor Coordination
Angry
Other_________________
What works best for your child when he/she is has low blood sugar? _____________________
Does your child test for ketones with high blood sugar? _________
Last vision exam by MD? ___________________
Does your child need help with blood glucose testing? __________
What does your child understand about his/her diabetes? _______________________________
Does your child exercise regularly? _____ Eat a well – balanced diet? _____Have frequent illnesses? ______
Parent Signature: ______________________________________ Date: ___________
* *PLEASE COMPLETE THE OTHER SIDE OF THE FORM**
EMERGENCY CARE PLAN: DIABETES
Student: _________________________________
Grade: _______ School Year: ____________ DOB: ________________
Mother/Guardian Phone: (H) _____________ (C) _______________ Dad/Guardian Phone: (H) ___________
(C) _______________
Other Emergency Contact: _________________________ (Phone) _____________
Student’s Doctor: ___________________ (Phone) _____________
Type 1 ______ Type 2 ________ Insulin Brand _______________
Location of Student’s Diabetic Supplies: __________________
Endocrinologist: _________________ (Phone) _________________
Pump ______________ Injections_______________
Glucagon Location: _____________________________
SIGNS OF LOW BLOOD SUGAR:
Hungry
Shaky
Unable to concentrate
Lethargic
Weak
Sleepy
Combative
Pale
Dizzy
Poor Coordination
Irritable
Other: _________________
Confused
Sweaty
ACTION: If student has symptoms and is Conscious, Cooperative, and Can Swallow:
-Give 15 grams of fast-acting carbohydrate such as 3-4 glucose tablets, a tube of glucose gel, ½ - ¾ cup of non-diet soda or apple juice.
-Contact the school nurse. Do not leave the student alone or send to the Health Office alone.
-Recheck the blood glucose in 15 minutes. If still low, repeat carbohydrates.
* If the student is unresponsive, having a seizure, or unable to swallow, contact the school nurse who will give glucagon if ordered.
- Turn student on side to keep the airway open
- Call 911 and inform the main office
- Call parent/guardian
-When student awakens and can swallow, give 3-4 glucose tablets, ½ - ¾ cup of apple juice or non-diet soda
Emergency Medications for Low Blood Sugar: Glucagon ordered? Yes _____ No ________ (* Glucagon can only be given by the school
nurse or trained staff. If ordered, do not hesitate to give and call 911, even if parents cannot be reached!)
SIGNS OF HIGH BLOOD SUGAR:
Excessive thirst
Frequent Urination
Personality Change
Nausea
Blurry Vision Fatigue
Inability to Concentrate
Other: __________________________
ACTION: - Allow free bathroom use
-Encourage the student to drink water or sugar-free liquids
- Contact the school nurse to check urine for ketones and give additional insulin (Insulin can only be given by a self-directed student,
nurse, or parent)
- If vomiting or lethargic, call 911 and parent.
Written by: __________________________________________________________________ Date: _______________________
Signature of parent/guardian: ___________________________________________________ Date: _______________________
*Parent signature denotes permission to share the above information with staff on a need to know basis, as well as gives permission to speak
to the child’s physician as needed.
FASNY 2015
Download
Random flashcards
Arab people

15 Cards

Radiobiology

39 Cards

Radioactivity

30 Cards

African nomads

18 Cards

Create flashcards